Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Maybe you can. My brother is dead. Read this!

Posted by from St James to Teresa on May 28, 1999, at 14:28:47

In reply to Maybe you can. My brother is dead. Read this!, posted by Teresa on May 26, 1999, at 23:27:36

Sorry..... you cannot overdose on Lorazipam, and 10 mgs, while high is not dangerous....I've taken 4 mgs a day for months with no effect. There is no known lethal dose of Lorazipam in humans. I assume Droperidol is Halodol in the states...the doses given him were normal and lozizipam and Halodol can be given together.

Your brother sounds like he was schizophrenic....did he ever get a diagnosis? The other reason for psychotic episodes is drug use....did the pathologist report turn up any drugs in his body ? I'm not trying to put your brother down but drug use commonly causes these problems. The hospital should have done a drug screen when his was admitted to rule out this....if he was on drugs this would of made the whole picture as to what and why they gave him in terms of meds very different.

My guess is that as your brother was very dehydrated his heart rhythms got messed up. Again the hospital should of checked his electrolytes; when these get messed up the heart can stop beating or beat irregularly. Had the hospital of had a crash cart at hand your brother would be alive. Not having a crash cart at hand is HORRIBLE and I suggest a consult with a solicitor at once !

The other posibitity I can think of is that he had a allergic reaction to the meds (this is very rare, but happens) Again, a crash cart at hand would probably mean your brother would be alive. There is really no way to know if someone has a very rare allergy. Had he taken the meds b4 and had no problems ?

There are many other reasons why he died but had the crash cart been at hand he would of had a fighting chance. Let me know what the rest of the tests show. Given the short time frame from meds to death they should be able to tell you how much of the meds were in his body and if they were excessive.

I think you should post this to the list (Psycho Babble) to see what they come up with. If you would like I can post it for you if you would like to remain unknown. I'm not a doc, so take what I said accordingly. I AM SO VERY SORRY THIS HAPPENED. Keep in touch....if you need to yell and vent you are welcome to yell and vent to me.





Post a new follow-up

Your message only Include above post

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.


Start a new thread

Google www
Search options and examples
[amazon] for

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:from St James to Teresa thread:3910